Vol. 78, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Remark on a paper of Stux concerning squarefree numbers in non-linear sequences

Georg Johann Rieger

Vol. 78 (1978), No. 1, 241–242
Abstract

Stux studied squarefree numbers of the form [f(n)]; his most interesting application is f(n) = nc for real c with 1 < c < 43. We would like to point out that a stronger result follows immediately from estimates of Deshouillers.

Mathematical Subject Classification
Primary: 10H20, 10H20
Milestones
Received: 26 June 1977
Revised: 16 December 1977
Published: 1 September 1978
Authors
Georg Johann Rieger